# SDR HEEA0011829

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268G
- Make and model: Bell 206B-3
- Aircraft serial: 3603
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 15891F
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT RESET. REGULATOR  POTENTIOMETER IS CORRODED AND DUAL RESISTOR IS CRACKED AND CHIPPED.
